# SDR QXEA200700646

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 13,987 hours, 10,060 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Warning
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FIRE SYSTEM FAULT CAUTION MESSAGE RECEIVED EN ROUTE.  RAN CHECKLIST AND NO FURTHER MESSAGES APPEARED.  MAINTENANCE FOUND THE "FIRE DET A" CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND COMPLIED WITH OPERATIONAL CHECK.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
